Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On continuity and smoothness of group actions


Authors: P. Chernoff and J. Marsden
Journal: Bull. Amer. Math. Soc. 76 (1970), 1044-1049
MSC (1970): Primary 2240, 4750, 4780; Secondary 4638
MathSciNet review: 0265510
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2240, 4750, 4780, 4638

Retrieve articles in all journals with MSC (1970): 2240, 4750, 4780, 4638


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12552-6
PII: S 0002-9904(1970)12552-6